RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2017, Volume 474, Number 1, Pages 19–21 (Mi dan25453)  

This article is cited in 1 scientific paper (total in 1 paper)

Liouville nonintegrability of sub-Riemannian problems on free Carnot groups of step 4

L. V. Lokoutsievskiyab, Yu. L. Sachkovcd

a Lomonosov Moscow State University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
c Ailamazyan Program Systems Institute of Russian Academy of Sciences
d Peoples Friendship University of Russia, Moscow

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00805
Ministry of Education and Science of the Russian Federation 02.03.21. 0008
Lokutsievskii acknowledges the support of the Russian Foundation for Basic Research, project no. 17-01-00805.


DOI: https://doi.org/10.7868/S0869565217130047


English version:
Doklady Mathematics, 2017, 95:3, 211–213

Bibliographic databases:

Document Type: Article
Received: 09.11.2016

Linking options:
  • http://mi.mathnet.ru/eng/dan25453

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alexey P. Mashtakov, Anton Yu. Popov, “Extremal Controls in the Sub-Riemannian Problem on the Group of Motions of Euclidean Space”, Regul. Chaotic Dyn., 22:8 (2017), 949–954  mathnet  crossref
  • Number of views:
    This page:127

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019